# SDR DXTA200601313

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600445
- Aircraft time: 7,532 hours, 6,191 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 99123052
- Part serial: 3911
- Condition: Inoperative
- Location: Brake Sys
- Part time: 7,532 hours, 6,191 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANTI-SKID ANNUNCIATOR ILLUMINATED ON TAKEOFF ROLL.  AIRSPEED WAS BELOW 70 KIAS.  TROUBLESHOT SYSTEM.  REMOVED AND REPLACED NR 2 TRANSDUCER AND SKIN CONTROL UNIT.  OPS CHECK GOOD IAW CE 560 MM CH 32-42-00 AND 32-42-07.
